Multiple solutions for a perturbed Navier boundary value problem involving the $p$-biharmonic

Document Type : Research Paper


Hubei University of Arts and Science


The aim of this article is to establish the existence of at least three‎
‎solutions for a perturbed $p$-biharmonic equation depending on two‎
‎real parameters‎. ‎The approach is based on variational methods‎.


Main Subjects

Volume 41, Issue 1 - Serial Number 1
February 2015
Pages 269-280
  • Receive Date: 26 December 2013
  • Revise Date: 02 January 2014
  • Accept Date: 19 January 2014
  • First Publish Date: 01 February 2015